# SDR DLM88001135

- Difficulty date: June 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 26,949 hours, 21,417 cycles
- Engine: Pwa JT8D219
- Engine time: 21,401 hours, 17,005 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AT APPROX 2500 FT AFTER T/O, MASTER CAUTION WITH ASSOCIATED NR 2 ENG B LOOP LIGHT ILLUM.   SHORTLY THERE AFTER NR 2 ENG FIRE HANDLE ILLUM WITH ASSOCIATED FIRE LIGHTS.  PULLED THROTTLE BACK AND LIGHTS WENT OUT.   RAN POM PROCEDURES AND LANDED.  TWO PAX REPORTED A BURNING MECHANICAL SMELL AND A POP AFTER TAKEOFF.  FOUND NR 1 ENG ANTI-ICE VALVE DUCT BLOWN.  REPLACED SAME.
